Library Header Image
LSE Research Online LSE Library Services

Proof of the bandwidth conjecture of Bollobás and Komlós

Böttcher, Julia, Schacht, Mathais and Taraz, Anusch (2009) Proof of the bandwidth conjecture of Bollobás and Komlós. Mathematische Annalen, 343 (1). pp. 175-205. ISSN 1432-1807

Full text not available from this repository.
Identification Number: 10.1007/s00208-008-0268-6


In this paper we prove the following conjecture by Bollobás and Komlós: For every γ > 0 and integers r ≥ 1 and Δ, there exists β > 0 with the following property. If G is a sufficiently large graph with n vertices and minimum degree at least ((r − 1)/r + γ)n and H is an r-chromatic graph with n vertices, bandwidth at most β n and maximum degree at most Δ, then G contains a copy of H.

Item Type: Article
Official URL:
Additional Information: © 2008 Springer-Verlag
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 28 May 2012 15:35
Last Modified: 20 Jun 2021 00:39

Actions (login required)

View Item View Item